impossible;53504 wrote: No, it wont feed candida. It can cause an increase in inflammation which will increase symptoms. Which can be a good or bad thing. When you are chronically infected, increased immune activity in a healthy manner is what you want.
Thats great, please keep us posted. I would love to follow along with progress, we’re all pullin for the little guy!
Hmmm, that’s interesting. I recently started giving it to him again after having stopped it for a month or so. He started getting some rashes on his ankles that he gets and increased penis irritation. I was wondering if it could be related to the cream or it was a result of increased sugar intake because of the holidays. It’s so confusing.
With auto-immune disease you try to keep down inflammation and keep the immune system “quiet”. So possibly the cream was the cause.
I can’t wait to meet this new doctor and lay all this out and get a good plan. I will keep you posted and thank you for thinking of my son.
On the internet I found a conversation between a mom and a doctor regarding the very same penis problem that my son has. Her son had it for two years and she had been to a urologist as well and found nothing. The doctor basically told her to go to a psychiatrist! Ridiculous!!! Unfortunately, it did not show her name and left no way to contact her. I found one other on Yahoo who posted something a year ago and I’ve responded to the post hoping it will get to her. There are other kids having the same issue. :0(